Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on uniform operators
HTML articles powered by AMS MathViewer

by Hsiao Lan Wang PDF
Proc. Amer. Math. Soc. 97 (1986), 643-646 Request permission

Abstract:

An operator is uniform if its restriction to any infinite-dimensional invariant subspace is unitarily equivalent to itself. We show that a uniform operator having a proper infinite-dimensional invariant subspace resembles an analytic Toeplitz operator in the way that the weakly closed algebra generated by it and the identity operator is isomorphic to a subalgebra of the Calkin algebra; furthermore, this algebra contains no nonscalar operator which is quasi-similar to a normal operator.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 47A15, 47D25
  • Retrieve articles in all journals with MSC: 47B35, 47A15, 47D25
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 643-646
  • MSC: Primary 47B35; Secondary 47A15, 47D25
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845981-X
  • MathSciNet review: 845981